# SDR 2001FA0000063

- Difficulty date: May 16, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N737TC
- Make and model: Cessna 172N
- Aircraft serial: 17269654
- Engine: Lyc O320*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 06B23072
- Condition: Failed
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2000-18-23 WAS C/W BY INSTALLING NEW GASKET PT NR 06B23072 UNDER 34 HOURS, GASKET BLEW OUT AND ALL THE OIL WAS BLOWN OUT.  AIRCRAFT  RETURNED TO AIRPORT SAFELY.  INSPECTION OF GASKET REVELED THAT THE RUBBER GASKET HAD DESOLVED AND BECAME VERY SOFT.  A NEW GASKET WAS INSTALLED AS PER INSTRUCTIONS IN THE SB.  NO FURTHER PROBLEMS HAVE BEEN ENCOUNTERED WITH THIS AIRCRAFT.
